Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikephz

3 weeks post tane

Its been about 3 weeks since i ended my last dose of accutane and my results are good but not great... i still have 1-2 zits but the worst is that i have red spots from the areas where i used to have acne, so like on my cheeks there are red spots but my skin is smooth. anyone know if this will go away? or how do i treat it

Share this post


Link to post
Share on other sites

your red marks will definitely fade...give it a couple months...it might never be perfect but it will definitely improve

Share this post


Link to post
Share on other sites

If your red marks don't fade in a couple of months then you may want to look into some scar treatment. My derm. gave me some OTC lotion to see if it would help with the red marks before looking into laser treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×